波兰科学研究院数学研究所
期刊
会议
图书
作者:Paweł Domański , Can Deha Karıksız
来源:[J].Studia Mathematica(IF 0.549), 2018, Vol.242, pp.57-78IMPAS
摘要:Usually backward shift is neither chaotic nor hypercyclic. We will show that on the space $\mathscr {A}(\varOmega )$ of real analytic functions on a connected set ${\varOmega }\subseteq \mathbb {R}$ with $0\in {\varOmega }$, the backward shift operator is chaotic and sequentially...
作者:Paweł Domański , Lech Drewnowski
来源:[J].Studia Mathematica(IF 0.549), 2020, Vol.250, pp.57-107IMPAS
摘要:Various Banach or Fréchet spaces which are either vector-valued sequence spaces or components of some closed operator ideals are considered. Complete solutions are given to the problem of their injectivity or embeddability as complemented subspaces in dual Fréchet spaces. Th...
作者:Paweł Domański , Michael Langenbruch
来源:[J].Studia Mathematica(IF 0.549), 2012, Vol.212, pp.155-171IMPAS
摘要:We consider the topological algebra of (Taylor) multipliers on spaces of real analytic functions of one variable, i.e., maps for which monomials are eigenvectors. We describe multiplicative functionals and algebra homomorphisms on that algebra as well as idempotents in it. We sho...
作者:Paweł Domański , Mikael Lindström
来源:[J].Annales Polonici Mathematici(IF 0.306), 2002, Vol.79, pp.233-264IMPAS
摘要:We give an elementary approach which allows us to evaluate Seip's conditions characterizing interpolating and sampling sequences in weighted Bergman spaces of infinite order for a wide class of weights depending on the distance to the boundary of the domain. Our results also give...
作者:Paweł Domański , Michał Goliński , Michael Langenbruch
来源:[J].Annales Polonici Mathematici(IF 0.306), 2012, Vol.103, pp.209-216IMPAS
摘要:We characterize composition operators on spaces of real analytic functions which are open onto their images. We give an example of a semiproper map $\varphi $ such that the associated composition operator is not open onto its image.
作者:Paweł Domański , Dietmar Vogt
来源:[J].Studia Mathematica(IF 0.549), 2000, Vol.142, pp.187-200IMPAS
摘要:Let Ω be an open connected subset of $ℝ^d$. We show that the space A(Ω) of real-analytic functions on Ω has no (Schauder) basis. One of the crucial steps is to show that all metrizable complemented subspaces of A(Ω) are finite-dimensional.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×